# SDR SWIA200921757

- Difficulty date: June 5, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 21,307 hours, 17,063 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE DISPLAYED.  (FLT 4869)  INSPECTIONS AND OPERATION CHECKS NORMAL.
